# SDR AALA201602169012

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 9,251 hours, 3,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31516317
- Part serial: A9139
- Condition: Unserviceable
- Location: Zone 800
- Part time: 48,018 hours, 19,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED SLIDE TIME CHANGE, INSPECTION NOTICED THAT THE SAFETY WIRE ON THE CABLE RELEASE PAWL WAS BROKEN ON THE SLIDE THAT WAS BEING INSTALLED.  THE DEFECTIVE SLIDE WAS REMOVED & RETURNED TO THE STOCKROOM & A SERVICEABLE SLIDE WAS PUT IN ITS PLACE.
